# SDR IPXA2015100794481

- Difficulty date: September 30, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A536122142
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y SUPERNUMERARY COMPARTMENT, FLOOR SUPPORT Y730 BETWEEN FR 12A AND FR 14 HAS CORROSION ON TOP SURFACE.  REPLACED FLOOR SUPPORT BEAM IAW SRM 51-40-21 AND DWG A5361221420001.
